# SDR CALA2024102202702

- Difficulty date: October 17, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 75,282 hours, 32,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5311332220001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR STRUCTURE WEB CRACKED FR 8-11 LBL20.  FLIGHT DECK FLOOR STRUCTURE WEB REMOVED AND REPLACED PER A320 SR M 51-72-11-911-002.
